# SDR MALA010606

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2759, LT CHIP DETECT LIGHT ILLUMINATED IN FLIGHT.  AIR RETURN TO MSP.  MAINTENANCE POWER UNIT AND PGB WAS REMOVED AND REPLACED REF WORK PACKAGE DATED 7-31-01 AND COMPLETED WORK PACKAGE JOB CARD 7910-303..
